Neuenschwander, Daniel

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2014 | 2013 | 2009 | 2008


Neuenschwander, Daniel (2014). On Chung’s Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups. Journal of Mathematical Sciences, 196(1), pp. 75-77. Kluwer 10.1007/s10958-013-1638-5

Neuenschwander, Daniel (2014). A New Proof for the Lévy Construction of Second Kind for Stable Laws. Journal of Mathematical Sciences, 200(4), pp. 473-475. Springer 10.1007/s10958-014-1930-z

Neuenschwander, Daniel (2014). On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition. Journal of Mathematical Sciences, 200(4), pp. 476-479. Springer 10.1007/s10958-014-1931-y


Neuenschwander, Daniel (2013). Uniqueness of the Embedding Continuous Convolution Semigroup of a Gaussian Probability Measure on the Affine Group and an Application in Mathematical Finance. Monatshefte für Mathematik, 171(1), pp. 91-101. Springer-Verlag Wien 10.1007/s00605-013-0490-5


Neuenschwander, Daniel (2009). On Sufficient Statistics for Combined Models with Stockastic Volatility and Jumps: Some Complements. Far East journal of theoretical statistics, 28(2), pp. 117-131. Allahabad: Pushpa Publishing House

Neuenschwander, Daniel (2009). Retrieval of the Law of a Random Payment Stream by the Joint Law of its Final Value and the Interest Rate at some Fixed Time. International journal of pure & applied mathematical sciences IJPAM, 55(2), pp. 173-186. Delhi: GBS Publishers & Distributors

Neuenschwander, Daniel (2009). Probabilities on Simply Connected Nilpotent Lie Groups: On the Doeblin-Gnedenko Conditions for the Domain of Attraction of Stable Laws. With an Appendix on a New Proof of Siebert's Convergence Theorem for Generating Distributions. International journal of pure & applied mathematical sciences IJPAM, 55(2), pp. 187-199. Delhi: GBS Publishers & Distributors


Neuenschwander, Daniel (2008). Retrieval of Black–Scholes and generalized Erlang models by perturbed observations at a fixed time. Insurance - mathematics & economics, 42(1), pp. 453-458. Amsterdam: North-Holland 10.1016/j.insmatheco.2007.06.001

Neuenschwander, Daniel (2008). Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of theoretical probability, 21(4), pp. 791-801. New York, N.Y.: Springer 10.1007/s10959-008-0175-5

Neuenschwander, Daniel (2008). Unsolved in 1990: 6576. American mathematical monthly, 115(3), pp. 263-264. Washington, D.C.: Mathematical Assoc. of America

Neuenschwander, Daniel (2008). Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups. Unicité du plongement de mesures de probabilité gaussiennes dans un semigroupe de convolution continu sur des groupes de Lie nilpotents et simplement connexes. Comptes rendus - mathématique, 346(15-16), pp. 887-892. Paris: Elsevier Masson SAS 10.1016/j.crma.2007.10.038

Provide Feedback